# SDR UPS405549

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, FOUND CRACK IN FRAME UPPER CHORD BS 1840 RT BL 32 NEAR EXISTING SPLICE.  REMOVED DAMAGE UPPER CHORD AND REPAIRED CHORD ACC TO KLM DFX 96-035, ISSUE NR 4, APPROVED PER UPS EFN 747-53-0751.
